RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2015, Volume 8, Issue 2, Pages 184–191 (Mi jsfu420)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Cauchy problem for multidimensional difference equations in rational cone

Tatiana I. Nekrasova

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: The Cauchy problem for multidimensional difference equations in rational cone is formulated and sufficient condition for its solvability is given. The notion of multisection of multiple Laurent series with the support in a rational cone is defined. The formulae which express any multisection through original series are presented.

Keywords: Cauchy problem, rational cone, generating function, multisection.

Full text: PDF file (161 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 10.02.2015
Received in revised form: 15.03.2015
Accepted: 28.04.2015
Language:

Citation: Tatiana I. Nekrasova, “On the Cauchy problem for multidimensional difference equations in rational cone”, J. Sib. Fed. Univ. Math. Phys., 8:2 (2015), 184–191

Citation in format AMSBIB
\Bibitem{Nek15}
\by Tatiana~I.~Nekrasova
\paper On the Cauchy problem for multidimensional difference equations in~rational cone
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2015
\vol 8
\issue 2
\pages 184--191
\mathnet{http://mi.mathnet.ru/jsfu420}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu420
  • http://mi.mathnet.ru/eng/jsfu/v8/i2/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. I. Yakovleva, “Well-posedness of the Cauchy problem for multidimensional difference equations in rational cones”, Siberian Math. J., 58:2 (2017), 363–372  mathnet  crossref  crossref  isi  elib  elib
    2. M. Scheicher, “Gröbner bases and their application to the Cauchy problem on finitely generated affine monoids”, J. Symb. Comput., 80:2 (2017), 416–450  crossref  mathscinet  zmath  isi  scopus
    3. E. K. Leinartas, T. I. Yakovleva, “On formal solutions of the Hörmander’s initial-boundary value problem in the class of Laurent series”, J. Sib. Fed. Univ.-Math. Phys., 11:3 (2018), 278–285  mathnet  crossref  mathscinet  isi  scopus
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:129
    Full text:43
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020